# SDR P5CA9701163

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down Ftg
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 - M/D BS 420 LBL 17 TIE DOWN FITTING FOUND CORRODED/CRACKED.  REPLACED AND INSTALLED WITH SCREWS AS PER MM 20-51-01 AND SVC TAG NR FF 008407.
